# SDR 20010208CW002

- Difficulty date: December 8, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N932H
- Make and model: Doug DC3C
- Aircraft serial: 34368
- Engine: Pwa R183090D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Engine
- Part number: R183090D
- Condition: Leaking
- Location: Right
- Part time: 8,440 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN ROUTE FROM RYV TO RDV, RT ENGINE STARTED LEAKING OIL OUT OF THE CRANKCASE BREATHER.  DIVERTED TO FWA.  SUSPECT SCAVAGE PUMP NOT OPERATED CORRECTLY.
